# SDR 99ZZZX1067

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N90349
- Make and model: Piper PA60600
- Aircraft serial: 600202090
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: ALV8421
- Condition: Failed
- Location: Lt Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOST BOTH ALTERNATORS GOING INTO PORTLAND, MAINE.  FOUND LEFT ALTERNATOR SHORTED CAUSING RT ALTERNATOR TO KICK OFF-LINE.  REMOVED AND REPLACED LEFT ALTERNATOR.  OPS CHECKS GOOD.
